On the uniqueness of the unital divisor of a matrix polynomial over an arbitrary field

Authors

  • V. M. Prokip Iн-т прикл. пробл. механiки i математики НАН України, Львiв

Abstract

Conditions are established under which the unital divisor extracted from a matrix polynomial over an arbitrary field is determined uniquely by its characteristic polynomial. The result obtained is applied to the problem of solving matrix polynomial equations.

Published

25.06.1993

Issue

Section

Research articles

How to Cite

Prokip, V. M. “On the Uniqueness of the Unital Divisor of a Matrix Polynomial over an Arbitrary Field”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 6, June 1993, pp. 803–808, https://umj.imath.kiev.ua/index.php/umj/article/view/5869.